# SDR DALA1244770634

- Difficulty date: August 5, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 79,551 hours, 37,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 43def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SHIP 634, MAINTENANCE DISCOVERED SEAT 43 DEF ESCAPE PATH LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSY, OPS CHECKED GOOD.
